# SDR DALA2019103006297

- Difficulty date: October 29, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 76,417 hours, 23,679 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Actuator
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 5645 - DIV - TO LAS DUE TO LOSS OF LEFT ENGINE IDG AND FAILURE OF APU TO START (THREE ATTEMPTS). CORRECTIVE ACTION: R/R APU IGV ACT IAW B757 AMM 49-52. APU OPS AND LEAK CK GOOD. REPLACED LEFT IDG IAW B757 AMM 24-11 AND REPLACED LEFT GCU IAW B757 AMM 24-22. OPS NORMAL, C/W NO GO ODI PREVENTION BEFORE NEXT FLIGHT, NO FAULTS NOTED.
